# SDR AALA20150726003

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 44,231 hours, 12,902 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT ENG GREEN THRUST REVERSER INDICATION REMAINED INTERMITTENT.  DIVERTED, EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  R & R RT THRUST REVERSER STOW RELAY K27 IAW WDM 78-36-21.  ACCOMPLISHED THRUST REVERSER OPERATIONAL TEST IAW AMM 78-31-00-5.  SYS CHECKED NORMAL.
